Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

WHat is it?

My son has diarrhea and loss of appetite, he also has been waking up in the middle of the night screaming his head off. I just took him to the doctor on the 14th, Tomorrow is his last day of medicine, Could he really be sick while still on his medicine? He has a slight fever like low 90, No cough but a little bit of a runny nose. He still plays and acts normal any advice

Answer Question
 
sep_10_07

Asked by sep_10_07 at 7:39 PM on Nov. 23, 2008 in Kids' Health

Level 1 (0 Credits)
Answers (8)
  • He might fever highest durning his sleep so he wakes up with night terrors. I would give it a couple of days after the last dose of medicine and if it continues, take him to the doc.
    kscmbz

    Answer by kscmbz at 7:45 PM on Nov. 23, 2008

  • HE PROBABLY HAS THE STOMACH VIRUS CAUSE THAT IS GOING AROUND.
    OR LIKE YOU WAS SAYIN A FEVER OR MAYBE AN EAR INFECTION YOU'D NEVER KNOW
    MS.AVON1

    Answer by MS.AVON1 at 7:46 PM on Nov. 23, 2008

  • Yes he can still be sick while on medicine ecspecially if the medicine is not directed at the right symptoms
    bubblycute

    Answer by bubblycute at 8:00 PM on Nov. 23, 2008

  • Antibiotics can cause a loss of appetite and diarrhea depending on the medicine. I don't know what he is being treated for, but if it is an ear infection, most of them about 90% are viral and can't be treated with antibiotics. They clear up on their own. If he still isn't feeling good I would take him back to the doc.
    coala

    Answer by coala at 8:07 PM on Nov. 23, 2008

  • what medicine and how old is he and how long has he had the symptoms
    teri4lance

    Answer by teri4lance at 8:11 PM on Nov. 23, 2008

  • the doctor said his ear was a little red the amoxillian was to make sure it didnt get worse because you should never let an ear infection go! thats silly, diarrhea is something you cant do anything about that is because of the virus.

    DO you think the temper tantrums has something to do with his illness or just because hes hitting his terrible twos early should i bring this up to a doctor
    sep_10_07

    Answer by sep_10_07 at 8:15 PM on Nov. 23, 2008

  • when little kids don't feel good, they don't act well. antibiotics often cause diarrhea. if he still has the diarrhea in 2 weeks after the meds are all done, he needs to be seen.
    teri4lance

    Answer by teri4lance at 8:18 PM on Nov. 23, 2008

  • hes 14 months, the diarrhea just started this morning and the rest haev been going on since hes been sick which was like a week ago, hes on amox for red ears and C-phen for a runny nose.
    He was doing good the first couple of days and then two days ago he started acting grumpy and getting a runny nose. I gave him a cup of pedilyte today.
    sep_10_07

    Answer by sep_10_07 at 8:21 PM on Nov. 23, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.